RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 3, Pages 411–423 (Mi mz6525)  

Solution of an integral equation encountered in the theory of plasticity

I. P. Mashchenko, F. S. Churikov


Full text: PDF file (183 kB)

English version:
Mathematical Notes, 1980, 27:3, 205–206

Bibliographic databases:

Document Type: Article
UDC: 517
Received: 25.07.1975

Citation: I. P. Mashchenko, F. S. Churikov, “Solution of an integral equation encountered in the theory of plasticity”, Mat. Zametki, 27:3 (1980), 411–423; Math. Notes, 27:3 (1980), 205–206

Citation in format AMSBIB
\Bibitem{MasChu80}
\by I.~P.~Mashchenko, F.~S.~Churikov
\paper Solution of an integral equation encountered in the theory of plasticity
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 3
\pages 411--423
\mathnet{http://mi.mathnet.ru/mz6525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=570751}
\zmath{https://zbmath.org/?q=an:0445.73024}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 3
\pages 205--206
\crossref{https://doi.org/10.1007/BF01140168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KU95700010}


Linking options:
  • http://mi.mathnet.ru/eng/mz6525
  • http://mi.mathnet.ru/eng/mz/v27/i3/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:70
    Full text:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019